# SDR UALA2013031301491

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,924 hours, 14,048 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 BLADE DENTED.   REMOVED DENT FROM 22.5 INCH FROM ROOT AND 15-64TH DEEP PER MM 72-31-02.  ACCOMPLISHED HFEC BLADE INSPECTION PER NDT PART 6  72-32-401. NO DEFECTS NOTED.
